Alert archive / Illinois / Wind Chill Advisories in 2014
Wind Chill Advisory 7, NWS Lincoln, IL
NWS Lincoln, IL issued this wind chill advisory at Feb 9, 2014, 2:40 AM CST for 21 counties in Illinois. It took effect at Feb 10, 2014, 12:00 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2014, 2:40 AM CST (08:40 UTC)
- In effect from
- Feb 10, 2014, 12:00 AM CST
- Expired
- Feb 10, 2014, 11:00 AM CST
- In force
- 11 hr
- Issued by
- NWS Lincoln, IL
All 21 counties
Cass County, IL, Champaign County, IL, DeWitt County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Peoria County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 21 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
914 WWUS43 KILX 090840 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 240 AM CST SUN FEB 9 2014 ...BITTERLY COLD AGAIN TONIGHT... .ANOTHER SURGE OF ARCTIC AIR WILL SETTLE OVER THE REGION LATER TODAY AND SPEND THE NEXT SEVERAL DAYS ACROSS OUR AREA. THE COMBINATION OF SUBZERO TEMPERATURES LATE TONIGHT WITH WINDS OF 5 TO 10 MPH WILL PRODUCE WIND CHILLS OF 15 TO 25 BELOW ZERO MONDAY MORNING. ILZ027>031-036>038-040>051-053-091800- /O.NEW.KILX.WC.Y.0007.140210T0600Z-140210T1700Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-MACON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...DECATUR 240 AM CST SUN FEB 9 2014 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CST MONDAY. * WIND CHILL VALUES...15 TO 25 BELOW ZERO. * IMPACTS...WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 15 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ SMITH
5 follow-up statements
621 WWUS43 KILX 091614 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1014 AM CST SUN FEB 9 2014 ...BITTERLY COLD AGAIN TONIGHT... .ANOTHER SURGE OF ARCTIC AIR WILL SETTLE OVER THE REGION BY TONIGHT AND SPEND THE NEXT COUPLE OF DAYS ACROSS OUR AREA. THE COMBINATION OF SUBZERO TEMPERATURES OVERNIGHT AND MONDAY MORNING WITH NORTHWEST WINDS OF 5 TO 15 MPH WILL PRODUCE WIND CHILLS OF 15 TO 25 BELOW ZERO. THE COLDEST WIND CHILLS OF 20 TO 25 BELOW ZERO WILL BE ALONG AND NORTH OF A RUSHVILLE TO BLOOMINGTON LINE. ILZ027>031-036>038-040>051-053-100000- /O.CON.KILX.WC.Y.0007.140210T0600Z-140210T1700Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-MACON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...DECATUR 1014 AM CST SUN FEB 9 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CST MONDAY. * TIMING...OVERNIGHT AND MONDAY MORNING * TEMPERATURES...MERCURY LEVELS WILL DROP TO BETWEEN ZERO AND 10 BELOW ZERO OVERNIGHT THROUGH MONDAY MORNING. * WINDS...NORTHWEST WINDS 5 TO 15 MPH TONIGHT AND MONDAY MORNING. * WIND CHILL VALUES...15 TO 25 BELOW ZERO. * IMPACTS...WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 15 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT...SCARF AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ 07
840 WWUS43 KILX 092129 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 329 PM CST SUN FEB 9 2014 ...BITTERLY COLD AGAIN TONIGHT AND MONDAY MORNING... .YET ANOTHER SURGE OF ARCTIC AIR WILL SETTLE OVER THE REGION TONIGHT AND LINGER THROUGH WEDNESDAY MORNING. THE COMBINATION OF SUBZERO TEMPERATURES OVERNIGHT AND MONDAY MORNING WITH NORTHWEST WINDS OF 5 TO 15 MPH WILL PRODUCE WIND CHILLS OF 15 TO 25 BELOW ZERO OVERNIGHT AND MONDAY MORNING. THE COLDEST WIND CHILLS OF 20 TO 25 BELOW ZERO AT TIMES WILL BE ALONG AND NORTH OF A RUSHVILLE TO BLOOMINGTON LINE. ILZ027>031-036>038-040>051-053-100600- /O.CON.KILX.WC.Y.0007.140210T0600Z-140210T1700Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-MACON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...DECATUR 329 PM CST SUN FEB 9 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CST MONDAY. * TIMING...OVERNIGHT AND MONDAY MORNING * TEMPERATURES...MERCURY LEVELS WILL DROP TO BETWEEN ZERO AND 10 BELOW ZERO OVERNIGHT THROUGH MONDAY MORNING. * WINDS...NORTHWEST WINDS 5 TO 15 MPH TONIGHT AND MONDAY MORNING. * WIND CHILL VALUES...15 TO 25 BELOW ZERO. * IMPACTS...WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 15 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT...SCARF AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ 07
555 WWUS43 KILX 092340 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 540 PM CST SUN FEB 9 2014 ...BITTERLY COLD AGAIN TONIGHT AND MONDAY MORNING... .YET ANOTHER SURGE OF ARCTIC AIR WILL SETTLE OVER THE REGION TONIGHT AND LINGER THROUGH WEDNESDAY MORNING. THE COMBINATION OF SUBZERO TEMPERATURES OVERNIGHT AND MONDAY MORNING WITH NORTHWEST WINDS OF 5 TO 15 MPH WILL PRODUCE WIND CHILLS OF 15 TO 25 BELOW ZERO OVERNIGHT AND MONDAY MORNING. THE COLDEST WIND CHILLS OF 20 TO 25 BELOW ZERO AT TIMES WILL BE ALONG AND NORTH OF A RUSHVILLE TO BLOOMINGTON LINE. ILZ027>031-036>038-040>051-053-101000- /O.CON.KILX.WC.Y.0007.140210T0600Z-140210T1700Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-MACON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...DECATUR 540 PM CST SUN FEB 9 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CST MONDAY. * TIMING...OVERNIGHT AND MONDAY MORNING * TEMPERATURES...MERCURY LEVELS WILL DROP TO BETWEEN ZERO AND 10 BELOW ZERO OVERNIGHT THROUGH MONDAY MORNING. * WINDS...NORTHWEST WINDS 5 TO 15 MPH TONIGHT AND MONDAY MORNING. * WIND CHILL VALUES...15 TO 25 BELOW ZERO. * IMPACTS...WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 15 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT...SCARF AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ AUTEN
817 WWUS43 KILX 100835 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 235 AM CST MON FEB 10 2014 ILZ027>031-036>038-040>051-053-101700- /O.CON.KILX.WC.Y.0007.000000T0000Z-140210T1700Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-MACON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...DECATUR 235 AM CST MON FEB 10 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING... * TEMPERATURES...EARLY MORNING LOWS WILL RANGE FROM 5 BELOW TO 10 BELOW ZERO...WITH READINGS CLOSE TO 15 BELOW ZERO IN ISOLATED AREAS OF NORTHERN KNOX...STARK AND MARSHALL COUNTIES...WHERE THE DEEPER SNOW COVER WAS LOCATED. * WINDS...NORTHWEST WINDS 5 TO 15 MPH THIS MORNING. * WIND CHILL VALUES...15 TO 25 BELOW ZERO. * IMPACTS...WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE ON EXPOSED SKIN IN AS LITTLE AS 15 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT...SCARF AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ SMITH
595 WWUS43 KILX 101659 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1059 AM CST MON FEB 10 2014 ILZ027>031-036>038-040>051-053-101800- /O.EXP.KILX.WC.Y.0007.000000T0000Z-140210T1700Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-MACON- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...DECATUR 1059 AM CST MON FEB 10 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT 11 AM CST THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 11 AM CST THIS MORNING. WHILE LOCALIZED AREAS WILL STILL SEE WIND CHILLS AROUND 15 BELOW ZERO THROUGH NOON...WIND CHILLS WILL STEADILY IMPROVE AS TEMPERATURES RISE AND WINDS DIMINISH A BIT. $$ GEELHART
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Feb 9, 2:35 AM CST, 5 minutes earlier.
Area forecast discussion, Feb 9, 2:35 AM CST, 5 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 235 AM CST Sun Feb 9 2014 .DISCUSSION... ISSUED 235 AM CST Sun Feb 9 2014 Below normal temps will continue for the bulk of this week, with some warming projected after Wednesday. Thursday could be the only day with normal highs and lows, as temps dip just below normal again for Friday into Saturday. Precipitation looks to slow down for much of the next week, after the snows come to an end this morning. Thursday looks to have a chance of precip as a clipper moves into the Great Lakes. However, warmer air in IL may change precip to rain Thurs afternoon as highs climb above freezing all across our forecast area. SHORT TERM...Today through Wednesday. The fast moving shortwave early this morning will produce light snow for most areas north of I-70, with accums around an inch north of a line from Rushville to Champaign, and generally a half inch or less south of there. We expect the snowfall to be ending shortly after sunrise east of I-57, so chance PoPs were included in the east through 9 am. Then a break in the snow is expected, unless the ECMWF solution pans out and another band of snow pushes into the southern half of the ILX forecast area. The Canadian and GFS also shows that shot of snow, but the Canadian only includes our far southern counties and the GFS keeps it south of us. The NAM has minimal forcing for snow in that same area, and no qpf anywhere in IL this afternoon. The starting forecast had chance PoPs for this afternoon extending as far north as I-74. Those PoPs were limited to our southeast 10 counties, with slight chance up to Rushville-Lincoln-Danville. Each models solution has been persistent over the past couple of days, so decided to not totally discount the farther north precip signals of the EC and Canadian. Colder air will return for Sunday night as high pressure builds into the area from the northern Plains. 850mb temps plummet into the negative teens, with surface temps below freezing north of Mattoon. Steady NW winds later tonight will push wind chills into advisory criteria of -15 to -25F. A wind chill advisory will be issued for tonight to include areas along and north of I-72...running from midnight to 11 am Monday. The very cold air will keep highs on Monday in the single digits in most areas, except for south of I-70. The center of the surface ridge will settle over IL on Monday night. Clear skies and light winds will allow lows to dip near -12F toward Galesburg with +2F near Lawrenceville. Winds will be lighter Tues morning due to the much weaker pressure gradient, but wind chills may still dip into advisory levels for Tuesday morning. The surface high will slide E of IL Tue night, with some light precip approaching NW IL by Wed morning. In general, the model consensus is to dissipate that forcing for precip as the trough moves across IL. Therefore we kept a dry forecast for Wed. The GFS is the most aggressive with precip into Wed morning. Warming is projected to begin already Wed night, as lows remain in the mid-upper teens. LONG TERM...Thursday through Saturday. A clipper system is expected to move from the northern Plains into the western Great Lakes by Thur afternoon per the GFS and Canadian. The ECMWF is slower by 12 hours. Areas north of I-74 will be closest to the better upper dynamics, with precip chances higher there. We included chance PoPs across the north, with slights in the remainder of our area. Morning precip should be in the form of snow, but afternoon warming at the surface and in the lower boundary layer could change precip to rain Thur afternoon. At the very least, some of the snow pack should begin some melting for at least one day this week. Slightly cooler air will push into IL behind the clipper for Thursday night through Saturday, keeping temps a little below normal. The 00z GFS has introduced a significant band of snow for Friday night entering our counties from NW to SE. At this point, it is showing enough lift and moisture for 2-4" of snow in a large portion of our area. However, the ECMWF is much weaker, slower, and farther north with that feature. We did include chance PoPs Friday night in nearly all of our counties for now. Some light snow or flurries could linger into Saturday as a surface low moves southeast from South Dakota toward N IL. Shimon && .AVIATION... ISSUED 1110 PM CST Sat Feb 8 2014 Another period of snow expected to affect the TAF sites early Sunday morning with the lower vsbys and cigs across the northern sites (KPIA and KBMI). Surface obs to our west in Iowa have been showing vsbys of 1-2sm in snow so will continue to keep those vsbys as the primary with the possibility for a brief period of moderate snows with vsbys of around one half mile in the 07z-10z time frame. The wave responsible for the snow will shift east of our area around 12z in the west, and by 15z at KCMI, taking most of the snow and lower cigs/vsbsys with it. MVFR, with local IFR cigs/vsbys will gradually improve to VFR conditions in the 15z-18z time frame. Surface winds will be light westerly early, and then shift into the northwest by morning with speeds of 10 to 15 kts. Smith && .ILX WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY from Midnight tonight to 11 AM CST Monday FOR ILZ027>031-036>038-040>051-053. &&
Hazardous weather outlook, Feb 8, 3:14 PM CST, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 314 PM CST SAT FEB 8 2014 ILZ027>031-036>038-040>057-061-091200- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX- LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA- PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 314 PM CST SAT FEB 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A COUPLE OF WEAK STORM SYSTEMS WILL BRING PERIODS OF LIGHT SNOW TO CENTRAL ILLINOIS THROUGH TONIGHT. ACCUMULATIONS OF A HALF TO 1 INCH WILL BE POSSIBLE...WITH THE HIGHEST AMOUNTS ALONG AND NORTH OF I-74. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIND CHILLS WILL DROP BACK DOWN TO 15 TO 20 BELOW ZERO OVERNIGHT SUNDAY NIGHT UNTIL MID MORNING MONDAY FROM I-72 NORTH...AND AGAIN OVERNIGHT MONDAY NIGHT UNTIL MID MORNING TUESDAY FROM I-70 NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. ILZ062-063-066>068-071>073-091200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 314 PM CST SAT FEB 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ARCTIC COLD FRONT WILL MOVE ACROSS THE AREA ON SUNDAY ACCOMPANIED BY SOME LIGHT SNOW. ACCUMULATIONS AROUND A HALF INCH WILL BE POSSIBLE ON SUNDAY WITH SOME SPOTS LOCALLY SEEING UP TO 1 INCH. MUCH COLDER AIR WILL FILTER INTO SOUTHEAST ILLINOIS SUNDAY NIGHT AND PREVAIL OVER THE AREA FROM SUNDAY NIGHT THROUGH WEDNESDAY. IT APPEARS TUESDAY MORNING WILL BE THE COLDEST WITH EARLY MORNING LOWS RANGING FROM ZERO TO 5 BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. 07
In the hours before
Local storm report, Feb 8, 11:55 PM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1155 PM CST SAT FEB 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM SNOW 3 NE BLOOMINGTON 40.51N 88.93W
02/08/2014 M1.6 INCH MCLEAN IL NWS EMPLOYEE
&&
25Local storm report, Feb 9, 2:02 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
202 AM CST SUN FEB 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 AM SNOW HENRY 41.11N 89.36W
02/09/2014 M1.7 INCH MARSHALL IL EMERGENCY MNGR
1.7 INCHES OF SNOW OVER THE PAST 12 HOURS. STORM TOTAL
SNOWFALL 2.8 INCHES. SNOW DEPTH 12 INCHES.
&&
SMITHNearby
Wind Chill Advisories in Illinois, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.